# SDR GLBA20110131F

- Difficulty date: January 30, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 30,186 hours, 37,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 163.9
- Part time: 30,186 hours, 37,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP, MX FOUND A RIVET SHEARED AT APPROX AT FS 163.9 & WL 98, AND A CRACK ON THE RT SIDE .5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
